# SDR 2A6R202412050001

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N935AC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0346
- Aircraft time: 9,580 hours, 40,069 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: L533M1016237
- Condition: Dented
- Location: Zone 200
- Part time: 9,580 hours, 40,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, DENT / DEBOND DAMAGE WAS DISCOVERED ON THE REAR CABIN FLOOR UPPER SKIN PANEL (PN: L533M1016237).  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2024-2829, ISSUE A DATED 19 SEP 2024.
